# SDR UIEA2020060501212

- Difficulty date: June 4, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 80,442 hours, 17,830 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 2780540101
- Part serial: 1456
- Condition: Failed
- Location: Apu Bleed Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO APU BLEED AIR.   REMOVED AND REPLACED VALVE APU BLEED AIR IAW AMM 49-52-00.  OPS AND LEAK CHECKED OK.
